zhChinese    enEnglish
  ПМ-ПУ  » Структура » Преподаватели » Жук В. В.

ЖУК Владимир Васильевич

[photo]

Доктор физико-математических наук, профессор кафедры высшей математики

Комн. 252

Образование

1957 - 1962Факультет Матмех ЛГУ
1962 - 1965Аспирантура Матмеха ЛГУ

Занимаемые должности

Профессор кафедры высшей математики СПбГУ (1 ставка)
Профессор кафедры мат. анализа СПбГУ (0.5 ставки)

Преподавательская деятельность

  • Математический анализ (общий курс)
  • Спецкурсы и спецсеминары по теории аппроксимации

Области научных интересов

Теория приближений, ряды Фурье

Научные достижения

Разработан подход для получения двухсторонних оценок отклонения методов приближения. Продвинут вопрос об оценке констант в прямых теоремах теории аппроксимации. Решён ряд трудных экстремальных задач, связанных с приближением периодических функций.

Книги

  1. Жук В. В. Аппроксимация периодических функций. Изд-во ЛГУ, 366 с.
  2. Жук В. В., Натансон Г. И. Тригонометрические ряды Фурье и элементы теории аппроксимации. Изд-во ЛГУ, 188 с.
  3. Жук В. В. Структурные свойства функции и точность аппроксимации. Изд-во ЛГУ, 116 с.
  4. Жук В. В. Сильная аппроксимация периодических функций. Изд-во ЛГУ, 296 с.
  5. Жук В. В. Введение в теорию приближения функций вещественной переменной. СПб., 80 с.
  6. Жук В. В., Кузютин В. Ф. Аппроксимация функций и численное интегрирование. Изд-во С.-Петербургского ун-та, 352 с.
  7. Жук В. В., Малозёмов В. Н. (составители) Исидор Павлович Натансон. Изд-во ВВМ, 384 с.
  8. Жук В. В. Лекции по теории аппроксимации. Изд-во ВВМ, 396 с.

Некоторые научные публикации за 1999-2015 гг., включённые в базу данных SCOPUS

  1. Zhuk, V.V., Vinogradov, O.L. The estimation of representation sharpness of functions of two variables by singular integrals in terms of moduli of continuity of their primitives (1999) Vestnik Sankt-Peterburgskogo Universiteta. Ser 1. Matematika Mekhanika Astronomiya, (2), pp. 20-27.
  2. Vinogradov, O.L., Zhuk, V.V. On sharpness of representation of V. A. Steklov average of generalized bounded variation functions of two variables by singular integrals (1999) Vestnik Sankt-Peterburgskogo Universiteta. Ser 1. Matematika Mekhanika Astronomiya, (4), pp. 13-21.
  3. Vinogradov, O.L., Zhuk, V.V. Estimates for the deviation of the mean value of a function by moduli of continuity of its odd derivatives with the smallest constant and step (2000) Vestnik Sankt-Peterburgskogo Universiteta. Ser 1. Matematika Mekhanika Astronomiya, (3), pp. 22-29.
  4. Vinogradov, O.L., Zhuk, V.V. Sharp inequalities connected with estimates for approximations of periodic functions by means of moduli of continuity of their derivatives of odd order with different steps (2000) Journal of Mathematical Sciences, 101 (2), pp. 2914-2929.
  5. Vinogradov, O.L., Zhuk, V.V. Exact Jackson-type inequalities in the uniform metric for functions representable as convolutions (2000) Doklady Mathematics, 62 (1), pp. 63-65.
  6. Vinogradov, O.L., Zhuk, V.V. Sharp estimates for the deviation of the mean value of a periodic function in terms of moduli of continuity of higher order (2001) Journal of Mathematical Sciences, 106 (3), pp. 2901-2918.
  7. Vinogradov, O.L., Zhuk, V.V. Sharp estimates for errors of numerical differentiation type formulas on trigonometric polynomials (2001) Journal of Mathematical Sciences, 105 (5), pp. 2347-2376.
  8. Zhuk, V.V., Natanson, G.I. Inequalities for moduli of continuity in abstract banach spaces (2001) Journal of Mathematical Sciences, 107 (3), pp. 3815-3826.
  9. Vinogradov, O.L., Zhuk, V.V. Sharp estimates for the norms of differences in terms of the norms of the derivatives and the best majorants of moduli of continuity of periodic functions (2002) Journal of Mathematical Sciences, 112 (1), pp. 3967-3991.
  10. Vinogradov, O.L., Zhuk, V.V. Addition to sharp inequalities of Jackson and Landau - Kolmogorov type for derivatives of a small order (2003) Vestnik Sankt-Peterburgskogo Universiteta. Ser 1. Matematika Mekhanika Astronomiya, (4), pp. 11-19.
  11. Vinogradov, O.L., Zhuk, V.V. Sharp Jackson-type inequalities for spline analogs of Akhiezer-Krein-Favard operators (2003) Doklady Akademii Nauk, 393 (2), pp. 151-154.
  12. Vinogradov, O.L., Zhuk, V.V. Sharp Jackson-Type Inequalities for Spline Analogs of Akhiezer-Krein-Favard Operators (2003) Doklady Mathematics, 68 (3), pp. 331-334.
  13. Vinogradov, O.L., Zhuk, V.V. Sharp inequalities for moduli of continuity of different orders and best approximations of periodic functions by trigonometric polynomials and splines (2003) Doklady Mathematics, 67 (2), pp. 242-245.
  14. Vinogradov, O.L., Zhuk, V.V. Sharp inequalities for moduli of continuity of different order and best approximations of periodical functions by trigonometrical polynomials and splines (2003) Doklady Akademii Nauk, 389 (5), pp. 588-592.
  15. Dodonov, N.Yu., Zhuk, V.V. On approximate characteristics of functions of many variables occurring in saturation classes of continuity moduli of different order (2006) Journal of Mathematical Sciences, 139 (1), pp. 6323-6337.
  16. Zhuk, A.S., Zhuk, V.V. Some orthogonalities in approximation theory (2006) Journal of Mathematical Sciences, 133 (6), pp. 1652-1675.
  17. Dron', V.O., Zhuk, V.V. Approximation of periodic functions by Steklov averages in L 2 (2007) Journal of Mathematical Sciences, 144 (6), pp. 4612-4623.
  18. Dodonov, N.Yu., Zhuk, V.V. On approximating periodic functions by singular integrals with positive kernels (2007) Journal of Mathematical Sciences, 143 (3), pp. 3039-3052.
  19. Zhuk, A.S., Zhuk, V.V. On approximating periodic functions using linear approximation methods (2007) Journal of Mathematical Sciences, 143 (3), pp. 3090-3107.
  20. Zhuk, V.V., Pimenov, S.Y. Norms of generalized Abel-Poisson sums (2007) Vestnik St. Petersburg University: Mathematics, 40 (1), pp. 72-79.
  21. Dodonov, N.Y., Zhuk, V.V. Directional approximation of functions of two variables in the spaces L p(R 2) and L p(R + 2) (2008) Vestnik St. Petersburg University: Mathematics, 41 (2), pp. 102-112.
  22. Zhuk, V.V. Approximating periodic functions in Hölder type metrics by Fourier sums and Riesz means (2008) Journal of Mathematical Sciences, 150 (3), pp. 2045-2055.
  23. Dodonov, N.Yu., Zhuk, V.V. Estimates for functionals by deviations of the Riesz sums in seminormed spaces (2009) Journal of Mathematical Sciences, 159 (1), pp. 54-66.
  24. Zhuk, V.V. Approximating periodic functions in the uniform metric by Jackson type polynomials (2009) Journal of Mathematical Sciences, pp. 1-16.
  25. Zhuk, V.V. Approximating periodic functions by interpolation sums of Jackson type (2009) Journal of Mathematical Sciences, pp. 1-15.
  26. Dodonov, N.Yu., Zhuk, V.V. On approximation of functions in the spaces Lp(ℝ 2) and Lp(R+ 2) by generalized singular integrals with positive kernels (2009) Journal of Mathematical Sciences, 156 (4), pp. 589-605.
  27. Dodonov, N.Y., Zhuk, V.V. On approximation of periodic functions by Riesz sums (2010) Journal of Mathematical Sciences, 166 (2), pp. 134-144.
  28. Zhuk, V.V. On approximation of periodic functions by Fourier sums (2010) Journal of Mathematical Sciences, 166 (2), pp. 167-185.
  29. Vinogradov, O.L., Zhuk, V.V. Estimates for functionals with a known moment sequence in terms of deviations of Steklov type means (2011) Journal of Mathematical Sciences, 178 (2), pp. 115-131.
  30. Vinogradov, O.L., Zhuk, V.V. The rate of decrease of constants in Jackson type inequalities in dependence of the order of the continuity modulus (2011) Journal of Mathematical Sciences, 178 (2), pp. 132-143.
  31. Vinogradov, O.L., Zhuk, V.V. Estimates for functionals with a known finite set of moments in terms of deviations of operators constructed with the use of the Steklov averages and finite differences (2012) Journal of Mathematical Sciences (United States), 184 (6), pp. 679-698.
  32. Vinogradov, O.L., Zhuk, V.V. Estimates for functionals with a known, finite set of moments, in terms of moduli of continuity, and behavior of constants, in the Jackson-type inequalities (2013) St. Petersburg Mathematical Journal, 25 (5), pp. 691-721.
  33. Zhuk, V.V. Inequalities of the type of the generalized Jackson theorem for the best approximations (2013) Journal of Mathematical Sciences (United States), 193 (1), pp. 75-88.
  34. Zhuk, V.V. Estimates for the best approximations of a periodic function by linear combinations of values of the function and its primitives (2013) Journal of Mathematical Sciences (United States), 193 (1), pp. 89-99.
  35. Vinogradov, O.L., Zhuk, V.V. Linear Methods in the Proof of Jackson Type Inequalities and Applications to Estimates of Functionals with Two Known Moments (2014) Journal of Mathematical Sciences (United States), pp. 1-17.
  36. Bure, V.M., Zhuk, V.V. Estimates for the Best Approximations of Periodic Functions in Terms of Deviations (2014) Journal of Mathematical Sciences (United States), pp. 1-14.
  37. Vinogradov, O.L., Zhuk, V.V. Estimates of Functionals by the Second Modulus of Continuity of Even Derivatives (2014) Journal of Mathematical Sciences (United States), 202 (4), pp. 526-540.
  38. Babushkin, M.V., Zhuk, V.V. On the Constants in Generalized Jackson-Type Inequalities (2014) Journal of Mathematical Sciences (United States), 200 (5), pp. 532-550.
  39. Vinogradov, O.L., Zhuk, V.V. Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in spaces of functions defined on a segment (2014) St. Petersburg Mathematical Journal, 25 (3), pp. 421-446.
  40. Vinogradov, O.L., Zhuk, V.V. Jackson Type Inequalities for Deviations of the Riesz Averages and Applications to Estimates of Functionals with Two Known Moments (2014) Journal of Mathematical Sciences (United States), 198 (6), pp. 684-700.
  41. Zhuk, V.V. On Jackson Type Inequalities for the Best Approximations of Periodic Functions (2015) Journal of Mathematical Sciences (United States), 10 p.
  42. Zhuk, V.V., Puerov, G.Y. Some Inequalities for Trigonometric Polynomials and Fourier Coefficients (2015) Journal of Mathematical Sciences (United States), 12 p.
  43. Dron’, V.O., Zhuk, V.V. Approximation of Periodic Functions by Modified Steklov Averages in L2 (2015) Journal of Mathematical Sciences (United States), 10 p.
  44. Zhuk, V.V., Bure, V.M. Constants in Jackson Type Inequalities for the Best Approximation of Periodic Functions Such that Some of Their Fourier Coefficients Vanish (2015) Journal of Mathematical Sciences (United States), 8 p.
  45. Zhuk, V.V., Bure, V.M. On constants in the generalized Jackson theorem (2015) Journal of Mathematical Sciences (United States), 205 (2), pp. 240-246.

Конференции

Участвовал практически во всех конференциях по теории аппроксимации, которые проводились в Советском Союзе и России, начиная с 1966 г. по 2010 г. Приведу названия некоторых конференций за последние 5 лет.

  • Международная конференция "Теория приближений", приуроченная к 70-летию В.В. Жука, Санкт-Петербург, ММИ им. Л. Эйлера (2010)
  • Российская конференция, посвященная 80-летию со дня рождения Юрия Семеновича Завьялова "Методы сплайн-функций", ИМ СО РАН, Новосибирск (2011)
  • V Всероссийская научно-методическая конференция "Проблемы современного математического образования в вузах и школах России", Киров (2012)
  • International conference "Wavelets and applications", Saint Petersburg (2012)
  • Международная конференция "Современные проблемы математики, механики, информатики", посвященная 90-летию со дня рождения профессора Л.А. Толоконникова, Тула (2013)
  • Международная конференция "Нелинейные аппроксимации и приложения", посвященная 60-летию профессора В.Н. Темлякова, Москва, МИАН (2013)
  • International conference dedicated to the centennial of professor Gunnar Kangro, Tartu (2013)
  • Международная научная конференция "Современные проблемы математики, механики, информатики", Тула (2014)
  • International conference "Wavelets and applications", Saint Petersburg (2015)
  • Международная конференция "Устойчивость и процессы управления (SCP 2015)", посвящённая 85-летию профессора, чл.-корр. РАН В. И. Зубова, Санкт-Петербург, СПбГУ (2015)

Учебно-методическая литература

  1. Жук В. В. (составитель), Методические указания к курсу "Аппроксимация функций", часть 1, Ленинград, 1988 г., 40 с.
  2. Жук В. В. (составитель), Методические указания к курсу "Аппроксимация функций", часть 2, Ленинград, 1990 г., 49 с.
  3. Жук В. В. (составитель), Методические указания к курсу "Аппроксимация функций", часть 3, Ленинград, 1990 г., 40 с.
  4. Жук В. В., Натансон Г. И. (составители), Методические указания к курсу "Аппроксимация функций", часть 4, С.-Петербург, 1991 г., 60 с.
  5. Жук В. В. (составитель), Методические указания к курсу "Теория аппроксимации функций и её приложения", часть 1, С.-Петербург, 1992 г., 76 с.
  6. Жук В. В. (составитель), Методические указания к курсу "Теория аппроксимации функций и её приложения", часть 2, С.-Петербург, 1993 г., 42 с.

Материалы. Информация для студентов